# SDR CA010703012

- Difficulty date: June 21, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Cessna 208
- Aircraft time: 970 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2761 · Drag Control Actuator
- Part: Structure
- Part number: 262218722
- Condition: Loose
- Location: Spoiler
- Component: Spoiler, Cessna, 26221872
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOUND THAT ATTACHMENT RIVETS AT RT SPOILER OUTBOARD ATTACHMENT ARM WERE LOOSE. RIVETS REPLACED 2ND A/C THAT PROBLEM WAS DISCOVERED ON.
